# SDR ASAA2015032211068

- Difficulty date: March 22, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,830 hours, 1,266 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN,  ATTEMPTED APU START AND RECEIVED AN APU FAULT LIGHT.  APU DID NOT START.  FAULT LIGHT OFF AFTER 5 MINUTES.  ACFT GROUNDED.
